# SDR CA981216021

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 664700500A4B
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, NO NOSE WHEEL STEERING.  REPLACED LANDING GEAR CONTROL INTERFACE UNIT, SYSTEM SERVICEABLE.
